# SDR DHL2003805527

- Difficulty date: August 18, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD STUB WING FRAME ANGLE DOUBLER CRACKED 2.000 AT STA XW 454.000.  REMOVED ANGLE DOUBLER IAW SRM 51-1-21 PG 1.  FABRICATED ANGLE DOUBLER (7075-0.071) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED ANGLE DOUBLER IAW SRM 51-1-8B.  PERFORMED HEAT TREATMENT IAW SRM 51-1-1 PG 17.  INSTALLED ANGLE DOUBLER IAW SRM 57-2-0 PG 9-10, SRM 51-1-21 PG 1.  FOR REMOVAL AND INSTALLATION OF RIGHT OTBD STUB WING SEE N/R 2030.
